# SDR R61A201310151065

- Difficulty date: October 15, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 16,237 hours, 12,855 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: NAS5097
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED R-1 DOOR FWD AND AFT BOTTOM DOOR STOPS NUTS CORRODED.  R & R FWD AND AFT DOOR STOP NUTS, SCREWS, IAW AMM 52-42-23.
